# SDR SIMA200735503

- Difficulty date: December 18, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 9,337 hours, 6,674 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4342, CREW REPORTED A STEERING INOP MESSAGE AFTER TAKEOFF DECLARED EMERGENCY IN CMH.  MTX SERVICED NLG SHOCK STRUT PER WORKCARD 32-014.  PERFORMED GROUND TAXI, NO DEFECTS NOTED AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
